Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN LP SIGNIA; STAPLE, IMPLANTABLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN LP SIGNIA; STAPLE, IMPLANTABLE
Model Number
SIGPSHELL
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
11/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Power shell not connecting with battery, had to switch shells to work.
New Search
Submit an Adverse Event Report
Brand Name
SIGNIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer
(Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key
23827470
Report Number
23827470
Device Sequence Number
5093788
Product Code
GDW
UDI-Device Identifier
10884521543799
UDI-Public
(01)10884521543799
Combination Product (Y/N)
N
Initial Reporter State
TN
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
11/25/2025
Report Date
(Section F)
11/25/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
SIGPSHELL
Device Lot Number
N5C1737Y
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
12/17/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
47 YR
Patient Sex
Female
Patient Weight
99 KG
Date Report Sent to FDA
11/25/2025